Couldn't find what you looking for?

TRY OUR SEARCH!

hi i recently went on the two month injection a week after i got the shot i started suffering with itchiness ,swollen and alot of white discharge .then it stopped a week later and i got my period for ten days .then all went away ....now iam due for my second injection and the swollen and itchiness with alot of discharge has started again....i dnt knw wat it is and its driving me insane!!!!

Loading...

That could be yeast infection.

Yeast infections can be very uncomfortable, but are usually not serious. Symptoms include the following:

· Itching and burning in the vagina and around the vulva (the skin that surrounds your vagina)

· A white vaginal discharge that may look like cottage cheese

· Pain during sexual intercourse

· Swelling of the vulva

Don't worry too much. Herbal medicine (f uyanpill) can help you. Though it may work slowly, it can eradicate this disease and doesn't have any side effects. .. I hope it can help you.

Reply

Loading...